Linear estimate for the number of zeros of Abelian integrals for quadratic isochronous centres

Chengzhi Li, Weigu Li, Jaume Llibre, Zhifen Zhang

Research output: Contribution to journalArticleResearchpeer-review

30 Citations (Scopus)

Abstract

The main objective of this paper is to provide an explicit and fairly accurate upper bound for the number of zeros of Abelian integrals defined by quadratic isochronous centres when we perturb them inside the class of all polynomial systems of degree n.
Original languageEnglish
Pages (from-to)1775-1800
JournalNonlinearity
Volume13
DOIs
Publication statusPublished - 1 Sep 2000

Fingerprint Dive into the research topics of 'Linear estimate for the number of zeros of Abelian integrals for quadratic isochronous centres'. Together they form a unique fingerprint.

Cite this